# SDR UALA2012080604203

- Difficulty date: July 27, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 65,642 hours, 11,585 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 570111
- Part serial: 207
- Condition: Inoperative
- Location: 1st Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S O2 MASK MICROPHONE INOPERATIVE.  REPLACED FIRST OFFICERS AUDIO CONTROL PANEL.  OPS CHECKED OKAY.
